# SDR SWIA202164169

- Difficulty date: November 28, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 15L SIDE SEAT RAIL HAS SMALL AREAS OF WEAR AND GOUGING CAUSED BY PREVIOUS INSTALLATION AND REMOVAL.   (C CHECK RO 02-03-22)   REMOVED AND REPLACED SIDE SEAT TRACK BETWEEN FS379.00 TO FS669.400 AT STRINGER15L ON  JOB 710170114 OP 51 CAMP# 23912993
